# SDR HEEA954476

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 6222012011
- Condition: Defective
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAWS EXCESSIVE CURRENT WHEN TURNED ON.
